# SDR DALA2023013000765

- Difficulty date: January 25, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 89,879 hours, 41,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Seat 13d Emr Lht
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 EMERGENCY LIGHT AT SEAT 13D BROKEN. CORRECTIVE ACTION: REPLACED LIGHT AND SEAT SHROUD IAW A320 CMM 25-23-51 OPS CK GOOD. (9941872)
